# SDR AALA202403260058

- Difficulty date: March 19, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N835AN
- Make and model: Boeing 787-9
- Aircraft serial: 40655
- Aircraft time: 21,502 hours, 2,712 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING FIX LEADING EDGE OUTBOARD OF NAC STRUT PANEL 521KB HAS FIBERGLASS EXPOSURE THROUGHOUT PANEL. ACCOMPLISHED PERMANENT SURFACE FINISH REPAIR AT LEFT WING LEADING EDGE PANEL 521KB. PER DMC AMM B787-A-51-21-13-01A-257A-A.
